# SDR 08FDEA03249

- Difficulty date: August 4, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 38,973 hours, 19,924 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Gouged
- Location: Zone 800
- Component: Door
- Component part number: A52111300001602
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CREW/COURIER EXTERIOR DOOR SKIN IS GOUGED AT THE LOWER FWD CORNER.  BLENDED AND FOUND TO BE OUT OF LIMITS IAW A300-600 SRM 52-11-00; DIF 102.  ACCOMPLISHED A DOUBLER REPAIR IAW A300-600 SRM 52-11-00, FIG 206.  ALODINED AND PAINTED IAW A300-600 SRM 51-21-10.
